MAUDE Adverse Event Report: ETHICON INC. PDS+ VIO 27IN 1 S/A CT-1; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDS+ VIO 27IN 1 S/A CT-1; SUTURE, SURGICAL, ABSORBABLE
Catalog Number PDP341H
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent an orthopedic procedure on (b)(6) 2018 and suture was used.The suture was detached from the needle during use.There were no adverse consequences to the patient.

Brand Name
PDS+ VIO 27IN 1 S/A CT-1
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key7773965
Report Number2210968-2018-75080
Device Sequence Number1012388
Product Code NEW
UDI-Device Identifier10705031048119
UDI-Public10705031048119
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K061037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPDP341H
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/19/2018
Initial Report FDA Received Date08/10/2018
Patient Sequence Number1